Skip to main content
×
Home

STOCHASTIC ORDERINGS OF DISCRETE-TIME PROCESSES AND DISCRETE RECORD VALUES

  • Félix Belzunce (a1), Eva-María Ortega (a2) and José M. Ruiz (a3)
Abstract

Recently, Pellerey, Shaked, and Zinn [6] introduced a discrete-time analogue of the nonhomogeneous Poisson process. The purpose of this article is to provide some results for stochastic comparisons of the epoch times and the interepoch times of those processes. Also, we show the relationships between these processes and discrete record values and we provide several results for discrete weak record values.

Copyright
References
Hide All

REFERENCES

Ascher, H. & Feingold, H. (1984). Repairable systems reliability. New York: Marcel Decker.
Karlin, S. & Rinot, Y. (1980). Classes of ordering measures and related correlation inequalities. I. Multivariate totally positive distributions. Journal of Multivariate Analysis 10: 467498.
Lehman, E.L. (1966). Some concepts of dependence. Annals of Mathematical Statistics 37: 11371153.
Nevzorov, V.B. (2001). Records: Mathematical theory. Translations of Mathematical Monographs Vol. 194. Providence, RI: American Mathematical Society.
Nevzorov, V.B. & Balakrishnan, N. (1998). A record of records. In N. Balakrishnan & C.R. Rao (eds.), Handbook of Statistics, Vol. 16. Amsterdam: Elsevier Science, pp. 515570.
Pellerey, F., Shaked, M., & Zinn, J. (2000). Non-homogeneous Poisson processes and logconcavity. Probability in the Engineering and Informational Sciences 14: 353373.
Salvia, A.A. & Bollinger, R.C. (1982). On discrete hazard functions. IEEE Transactions on Reliability 31: 558459.
Shaked, M. & Shanthikumar, J.G. (1994). Stochastic orders and their applications. San Diego: Academic Press.
Shaked, M., Shanthikumar, J.G., & Valdez-Torres, J.B. (1994). Discrete probabilistic orderings in reliability theory. Statistica Sinica 4: 567579.
Shaked, M., Shanthikumar, J.G., & Valdez-Torres, J.B. (1995). Discrete hazard rate functions. Computers and Operations Research 22: 391402.
Shaked, M., Shanthikumar, J.G., & Valdez-Torres, J.B. (1996). Discrete modelling of discrete time reliability systems. In S. Ozekici (ed.), Reliability and maintenance of complex systems, Series F: Computers and Systems Sciences Vol. 154, NATO ASI Series. Berlin: Springer-Verlag, pp. 8396.
Stepanov, A.V. (1992). Limit theorems for weak records. Theory of Probability and its Applications 37: 570574.
Stepanov, A.V. (1993). A characterization theorem for weak records. Theory of Probability and its Applications 38: 762764.
Vervaat, W. (1973). Limit theorems for records from discrete distributions. Stochastic Processes and Their Applications 1: 317334.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Probability in the Engineering and Informational Sciences
  • ISSN: 0269-9648
  • EISSN: 1469-8951
  • URL: /core/journals/probability-in-the-engineering-and-informational-sciences
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 1
Total number of PDF views: 4 *
Loading metrics...

Abstract views

Total abstract views: 46 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 24th November 2017. This data will be updated every 24 hours.